Childhood acute generalized exanthematous pustulosis induced by oral ketoconazole

Ljubka Miteva, Miroslava Kadurina, Robert Schwartz

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Acute generalized exanthematous pustulo-sis is a rare disorder characterized by an acute onset of generalized, nonfollicular, pustular eruption associated with fever. It is usually drug-induced and is uncommon in children. We report a 12-year-old girl with acute generalized exanthematous pustulosis induced by oral ketoconazole. To our knowledge, in spite of its relatively frequent use, acute generalized exanthematous pustulosis due to ketoconazole has not been previously reported.

Original languageEnglish (US)
Pages (from-to)267-270
Number of pages4
JournalActa Dermatovenerologica Croatica
Volume18
Issue number4
StatePublished - Dec 1 2010

Fingerprint

Acute Generalized Exanthematous Pustulosis
Ketoconazole
Fever
Pharmaceutical Preparations

All Science Journal Classification (ASJC) codes

  • Dermatology
  • Infectious Diseases

Cite this

@article{91e889f7692e4be984aab30cb9e061fc,
title = "Childhood acute generalized exanthematous pustulosis induced by oral ketoconazole",
abstract = "Acute generalized exanthematous pustulo-sis is a rare disorder characterized by an acute onset of generalized, nonfollicular, pustular eruption associated with fever. It is usually drug-induced and is uncommon in children. We report a 12-year-old girl with acute generalized exanthematous pustulosis induced by oral ketoconazole. To our knowledge, in spite of its relatively frequent use, acute generalized exanthematous pustulosis due to ketoconazole has not been previously reported.",
author = "Ljubka Miteva and Miroslava Kadurina and Robert Schwartz",
year = "2010",
month = "12",
day = "1",
language = "English (US)",
volume = "18",
pages = "267--270",
journal = "Acta Dermatovenerologica Croatica",
issn = "1330-027X",
publisher = "Croatian Dermatovenerological Society",
number = "4",

}

Childhood acute generalized exanthematous pustulosis induced by oral ketoconazole. / Miteva, Ljubka; Kadurina, Miroslava; Schwartz, Robert.

In: Acta Dermatovenerologica Croatica, Vol. 18, No. 4, 01.12.2010, p. 267-270.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Childhood acute generalized exanthematous pustulosis induced by oral ketoconazole

AU - Miteva, Ljubka

AU - Kadurina, Miroslava

AU - Schwartz, Robert

PY - 2010/12/1

Y1 - 2010/12/1

N2 - Acute generalized exanthematous pustulo-sis is a rare disorder characterized by an acute onset of generalized, nonfollicular, pustular eruption associated with fever. It is usually drug-induced and is uncommon in children. We report a 12-year-old girl with acute generalized exanthematous pustulosis induced by oral ketoconazole. To our knowledge, in spite of its relatively frequent use, acute generalized exanthematous pustulosis due to ketoconazole has not been previously reported.

AB - Acute generalized exanthematous pustulo-sis is a rare disorder characterized by an acute onset of generalized, nonfollicular, pustular eruption associated with fever. It is usually drug-induced and is uncommon in children. We report a 12-year-old girl with acute generalized exanthematous pustulosis induced by oral ketoconazole. To our knowledge, in spite of its relatively frequent use, acute generalized exanthematous pustulosis due to ketoconazole has not been previously reported.

UR - http://www.scopus.com/inward/record.url?scp=79957446991&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79957446991&partnerID=8YFLogxK

M3 - Article

VL - 18

SP - 267

EP - 270

JO - Acta Dermatovenerologica Croatica

JF - Acta Dermatovenerologica Croatica

SN - 1330-027X

IS - 4

ER -